# SDR DALA2022111707398

- Difficulty date: November 14, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 105,348 hours, 15,731 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Faulted
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 193 L FWD ENT DOOR M/C APPEARED ON PUSHBACK AFTER R ENG START REACHED IDLE SPEED. CORRECTIVE ACTION: FOUND DEBRIS IN L FWD DOOR LOCKING MECHANISM. REMOVED DEBRIS CYCLED DOOR AND ARMING LEVER. ALL INDICATIONS NML PER B767-300 AMM 52-71 AND 52-73. NO 30 DAY HISTORY. (9436454)
